Homology, Homotopy and Applications

Volume 4 (2002)

Number 2

The Roos Festschrift volume

The work of Jan-Erik Roos on the cohomology of commutative rings

Pages: 1 – 16

DOI: https://dx.doi.org/10.4310/HHA.2002.v4.n2.a1


Luchezar L. Avramov (Department of Mathematics, University of Nebraska, Lincoln, Ne., U.S.A.)


This is an attempt to present one aspect of the work of Jan-Erik Roos.


cohomology, commutative rings, homotopy Lie algebra, Hilbert series

2010 Mathematics Subject Classification

01-02, 13-03, 13Dxx, 55-04

Published 1 January 2002